# SDR DXTA2014081105853

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 4,966 hours, 3,557 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN DISCOVERED HEAVY SMOKE & BURNING SMELL COMING FROM THE LT MAIN BRAKE ASSEMBLY.  EVALUATED NR 1 & 2 BRAKE ASSEMBLIES, FOUND NO EVIDENCE OF LEAKAGE.  REMOVED NR 1 WHEEL & TIRE ASSEMBLY, FOUND EXCESS ASSEMBLY LUBE ON NR 1 BRAKE BOLTS.  CLEANED EXCESS LUBE FROM BRAKE.  PERFORMED TAXI CHECK & FOUND NO DEFECTS.  WORK IAW MM 32-40-12 & 32-40-114.
